Partition properties of $ω_1$ compatible with CH

Volume 152 / 1997

Uri Abraham, Stevo Todorčević Fundamenta Mathematicae 152 (1997), 165-181 DOI: 10.4064/fm-152-2-165-181

Abstract

A combinatorial statement concerning ideals of countable subsets of ω is introduced and proved to be consistent with the Continuum Hypothesis. This statement implies the Suslin Hypothesis, that all (ω, ω*)-gaps are Hausdorff, and that every coherent sequence on ω either almost includes or is orthogonal to some uncountable subset of ω.

Authors

  • Uri Abraham
  • Stevo Todorčević

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image